Tuesday, 3 May 2011

Darvocet and the Risk of Cardiac Injuries

It was only last November that Xanodyne Pharmaceuticals recalled the painkiller Darvocet from the American market. Side effects associated with the use of the drug had been evident for a while, but the Food and Drug Administration for unknown reasons, chose to wait until 2010 before pressuring Xanodyne to recall the painkiller.

The most common side effects associated with the use of the drug are cardiac injuries. These injuries involve not just heart failure and heart attacks, but also other types of cardiac injuries, including
• Congestive heart failure
• Cardiac arrhythmia
• Cardiac depression
• Bradycardia
• Tachycardia

Besides cardiac injuries, Darvocet has also been linked to other kinds of side effects. For instance, there have been allegations that the use of the painkiller has caused gastrointestinal dysfunction and psychiatric disorders in patients, including suicidal tendencies and suicidal fantasies. Besides, Darvocet is also among a group of opiate drugs that has come under scrutiny for their addition risks. The Food and Drug Administration is currently involved in measures to reduce the risk of injury from the use of prescription drugs, including addiction and overdose risks.

Considering the popularity of Darvocet since the 1950s when it was first released on the American market, there may be people in the country who are at risk of Darvocet injuries, and don't even know it.

Considering the wide range of side effects and injuries that Darvocet is associated with, a patient who has been on Darvocet or Darvon painkillers for an extended period of time, would do well to consult with a Darvocet injury lawyer. Connecting your symptoms to the use of the medication can be difficult unless you have legal expertise on your side.

1 comment:

  1. The aim of this study was to evaluate the influence of gastroesophageal reflux laparoscopic surgery on the perioperative ECG, cardiac troponin I and myocardial enzyme changes.

    purchase darvocet.

    ReplyDelete